# SDR DALA2016061604719

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 68,165 hours, 50,431 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CONTROL TAB UPPER SURFACE HAS .7500" SPOT OF DELAMINATION, BULGE, APPROXIMATELY 44" OTBD OF INBD END, 1" FWD OF T/E.  REMOVED AND INSTALLED LT ELEVATOR CONTROL TAB IAW AMDS 2730-4634.
